# SDR SWAA2020062994468

- Difficulty date: June 24, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 44,243 hours, 26,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD SERVICE DOOR EXTERIOR EMERGENCY LIGHT FAILED TO ILLUMINATE.   REPLACED THE LAMPS IAW AMM 33-51-04.
